Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 176, NWS Jacksonville, FL

June 18, 2011Marion County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 18, 2011, 5:56 PM EDT for Marion County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2011, 5:56 PM EDT (21:56 UTC)
Expired
Jun 18, 2011, 6:23 PM EDT
In force
27 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Marion County, FL

The radar

The Tampa radar (KTBW), 156 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
122 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
1401 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

925 
WUUS52 KJAX 182156
SVRJAX
FLC083-182245-
/O.NEW.KJAX.SV.W.0176.110618T2156Z-110618T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
556 PM EDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MARION COUNTY IN NORTHERN FLORIDA

* UNTIL 645 PM EDT

* AT 556 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR OCKLAWAHA...OR 9 MILES NORTH OF THE VILLAGES. THIS
  STORM WAS NEARLY STATIONARY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SILVER SPRINGS SHORES...SANTOS AND LAKE WEIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2899 8190 2897 8202 2912 8212 2918 8193
      2905 8184
TIME...MOT...LOC 2156Z 064DEG 2KT 2907 8196

$$

PETERSON
1 follow-up statement
996 
WWUS52 KJAX 182223
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
623 PM EDT SAT JUN 18 2011

FLC083-182233-
/O.CAN.KJAX.SV.W.0176.000000T0000Z-110618T2245Z/
MARION FL-
623 PM EDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARION COUNTY IS
CANCELLED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2899 8190 2897 8202 2912 8212 2918 8193
      2905 8184
TIME...MOT...LOC 2223Z 064DEG 2KT 2906 8198

$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:42 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 18, 2:42 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
242 PM EDT SAT JUN 18 2011

...HOT AND SMOKEY FOR THE JACKSONVILLE AREA THIS FATHERS DAY...

.SHORT TERM...
TONIGHT SOME CONVECTION BEGINNING TO DEVELOP IN THE SYNOPTIC FLOW
OVER THE SOUTHERN FORECAST AREA AND EXPECT ISOLATED TO WIDELY
SCATTERED CONVECTION TO BREAK OUT ACROSS MOST OF THE FORECAST AREA
LATER THIS EVENING. SMOKE FROM THE FIRES WILL FOLLOW A TRAJECTORY
TOWARD NORTHEAST FLORIDA AND EXPECT THAT TO CONTINUE THROUGH
WEDNESDAY. IT IS GOING TO BECOME SMOKEY AGAIN IN THE JACKSONVILLE
METRO AREA AND LIKELY THROUGH MID WEEK.

HIGH PRESSURE IS GOING BUILD IN WEST OF THE AREA BRINGING A DRIER
AND HOTTER PATTERN TO THE AREA BEGINNING TOMORROW. WHILE THE CAP
WILL BE STRONG I HAVE CONFIDENCE THAT NEAR 100 DEGREE TEMPERATURES
OVER THE INTERIOR WILL GENERATE ENOUGH LIFT TO ALLOW ISOLATED
CELLS TO BLOW THROUGH THE CAP AND THUS HAVE 15-20 PERCENT
AFTERNOON AND EVENING POPS THROUGH WEDNESDAY. KEPT THE HIGHER
NUMBERS TOWARD THE EASTERN PORTION OF THE FORECAST AREA DUE TO THE
SYNOPTIC FLOW. TEMPERATURES WILL BE ABOUT 5 OR SO DEGREES ABOVE
CLIMO AND HEAT INDEX VALUES IN THE LOW TO MID CENTURY RANGE
THROUGH MID WEEK.

.LONG TERM...
A SIGNIFICANT LONG WAVE TROUGH BEGINS TO DROP INTO THE LOWER
MISSISSIPPI RIVER VALLEY ON THURSDAY AND FRIDAY WITH THE NEXT
CHANCE FOR A DECENT SYNOPTIC LEVEL RAINFALL BEING ON THURSDAY
NIGHT INTO FRIDAY. DO NOT GET HOPES UP TOO HIGH YET AS THE TEN
DAY PRECIPITATION FORECAST THROUGH TUESDAY JUNE 28TH HAS ONLY 1.5
TO 2 INCHES OF GENERAL RAINFALL ACROSS THE FORECAST AREA. GFS IS
FORECASTING A LARGE AREA OF HEAVY RAINFALL OVER THE CENTRAL GULF
OF MEXICO AND MAYBE WE WILL GET LUCKY AND HAVE SOME OF THAT SHIFT
EAST.

.AVIATION...SMOKE WILL CONTINUE TO BE A PROBLEM AND EXPECTED TO
POUR BACK INTO JAX METRO AREA AGAIN TONIGHT AND SUNDAY. WILL CARRY
FU ALONG WITH VSBY WITH MVFR AGAIN LATE TONGT. WILL KEEP MVFR AT
SSI NEXT 24 HRS. HAVE INCLUDED TEMPO FOR TSRA THIS AFTN.

&&

.MARINE...NO HEADLINES EXPECTED THROUGH SUNDAY. SOUTHWEST TO
SOUTHERLY NOCTURNAL SURGES ARE EXPECTED NEXT SEVERAL NIGHTS WITH
BRIEF SCEC NEAR THE GULF STREAM.

&&

.FIRE WEATHER...ALTHOUGH RH VALUES ARE FORECAST TO REMAIN ABOVE 35
PCT INTO THE MIDDLE OF NEXT WEEK...RAIN CHANCES ARE LIMITED AND AN
ELEVATED FIRE DANGER WILL PERSIST. DO NOT ANTICIPATE ANY RED FLAGS
UNLESS RH'S DROP INTO CRITICAL RANGE ALONG THE TRAIL RIDGE NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  96  72  98 /  20  10   0  10
SSI  76  93  77  97 /  20  10   0  10
JAX  71  96  71  97 /  20  20   0  20
SGJ  75  93  73  93 /  30  10   0  10
GNV  72  95  73  97 /  20  10   0  20
OCF  71  95  70  97 /  20  20   0  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SANDRIK/TRABERT/KEEGAN
Hazardous weather outlook, Jun 18, 4:45 AM EDT, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
445 AM EDT SAT JUN 18 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-191030-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
445 AM EDT SAT JUN 18 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SMOKE FROM WILDFIRES WILL CONTINUE TO IMPACT PORTIONS OF
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...
...HEAT INDICES FROM 100 TO 105 THIS AFTERNOON...
...ISOLATED STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EARLY
EVENING...

SMOKE FROM SEVERAL WILDFIRES IN SOUTHEAST GEORGIA AND NORTHEAST
FLORIDA WILL AFFECT AREAS GENERALLY NEAR AND EAST OF THE WILDFIRES
TONIGHT. RESIDENTS WITH RESPIRATORY PROBLEMS SHOULD CONSIDER STAYING
INDOORS AS MUCH AS POSSIBLE. VISIBILITIES WILL BE REDUCED TO A MILE
OR LESS IN FOG AND SMOKE THIS MORNING. THIS MAY CREATE HAZARDOUS
DRIVING CONDITIONS.

HOT TEMPERATURES AND HIGH HUMIDITIES WILL LEAD TO HEAT INDEX
READINGS OF 100 TO 105 ACROSS THE AREA THIS AFTERNOON. PEOPLE SHOULD
DRINK PLENTY OF FLUIDS IF WORKING OR PLAYING OUTSIDE.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND EVENING AS THE SEABREEZE FRONTS COLLIDE NEAR THE EAST
COAST. A FEW STORMS COULD BECOME STRONG WITH GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON...
AND AGAIN ON THURSDAY AND FRIDAY. A FEW PULSE STRONG TO SEVERE
STORMS ARE POSSIBLE WHICH COULD PRODUCE WET DOWNBURSTS.

HOT TEMPERATURES AND HIGH HUMIDITIES WILL LEAD TO HEAT INDEX
READINGS AROUND 105 DEGREES OVER INLAND AREAS SUNDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ

In the hours before

Special weather statement, Jun 18, 3:14 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
314 PM EDT SAT JUN 18 2011

FLZ040-182000-
MARION-
314 PM EDT SAT JUN 18 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 400 PM EDT...

AT 314 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER LOWELL...OR 9 MILES SOUTHWEST OF CITRA...
MOVING NORTH AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND LOWELL...SPARR...MCINTOSH...CITRA AND REDDICK THROUGH
400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2928 8230 2946 8226 2945 8221 2946 8220
      2943 8221 2943 8215 2942 8215 2943 8214
      2943 8209 2944 8208 2943 8194 2924 8219
TIME...MOT...LOC 1914Z 197DEG 4KT 2932 8221

PETERSON
Special weather statement, Jun 18, 3:42 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
342 PM EDT SAT JUN 18 2011

FLZ037-038-182030-
FLAGLER-PUTNAM-
342 PM EDT SAT JUN 18 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN PUTNAM
AND NORTHWESTERN FLAGLER COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...

AT 342 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTH OF WELAKA...OR 4 MILES
WEST OF POMONA PARK...MOVING NORTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WELAKA...SATSUMA...POMONA
PARK...LAKE COMO...SAN MATEO...EAST PALATKA AND ORANGE MILLS THROUGH
430 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2940 8166 2952 8175 2973 8153 2971 8152
      2962 8153 2962 8147 2954 8143
TIME...MOT...LOC 1942Z 234DEG 12KT 2952 8164

PETERSON
Special weather statement, Jun 18, 4:21 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT SAT JUN 18 2011

FLZ038-182100-
FLAGLER-
421 PM EDT SAT JUN 18 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN FLAGLER
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 500 PM EDT...

AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES SOUTHWEST OF FLAGLER BEACH...MOVING
NORTH AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND BUNNELL...FLAGLER BEACH...ESPANOLA...PALM COAST AND MARINELAND
THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2941 8115 2927 8114 2926 8115 2926 8129
      2962 8141 2963 8138 2963 8133 2964 8132
      2967 8120 2944 8110 2942 8110
TIME...MOT...LOC 2021Z 189DEG 12KT 2947 8119

HESS
Local storm report, Jun 18, 4:36 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 PM EDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     5 WNW POMONA PARK       29.52N 81.67W
06/18/2011                   PUTNAM             FL   911 CALL CENTER

            TREES REPORTED DOWN ACROSS POWERLINES ALONG COUNTY ROAD
            309 NEAR SATSUMA.

&&

JHESS
Special weather statement, Jun 18, 5:04 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 PM EDT SAT JUN 18 2011

FLZ040-182145-
MARION-
504 PM EDT SAT JUN 18 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 545 PM EDT...

AT 504 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF JUNIPER SPRINGS...
MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND JUNIPER SPRINGS THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2916 8174 2926 8173 2926 8164 2918 8163
      2915 8163 2914 8164
TIME...MOT...LOC 2104Z 283DEG 6KT 2920 8167

PETERSON
Special weather statement, Jun 18, 5:21 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
521 PM EDT SAT JUN 18 2011

FLZ040-182200-
MARION-
521 PM EDT SAT JUN 18 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 600 PM EDT...

AT 521 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER OCKLAWAHA...OR 6 MILES NORTH OF THE
VILLAGES...MOVING NORTHEAST AT 5 MPH. OTHER STRONG STORMS HAD DEVELOPED
NEAR JUNIPER SPRINGS. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS
AROUND WEIRSDALE...SUMMERFIELD...LAKE WEIR...OCKLAWAHA...MOSS BLUFF
AND JUNIPER SPRINGS THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2901 8208 2928 8166 2923 8163 2909 8163
      2896 8180 2895 8199
TIME...MOT...LOC 2121Z 211DEG 3KT 2904 8193

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:28 PM EDTSpecial Weather StatementJAXHamilton, Suwannee47 min
Jun 17, 9:24 PM EDTSpecial Weather StatementJAXDuval51 min
Jun 17, 9:26 PM EDTSpecial Marine WarningJAX2 hr
Jun 17, 11:23 PM EDTSpecial Marine WarningJAX91 min
Jun 18, 3:08 PM EDTSpecial Weather StatementJAXMarion52 min
Jun 18, 3:14 PM EDTSpecial Weather StatementJAXMarion46 min
Jun 18, 3:42 PM EDTSpecial Weather StatementJAXPutnam48 min
Jun 18, 4:16 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns44 min
Jun 18, 4:21 PM EDTSpecial Weather StatementJAXFlagler39 min
Jun 18, 4:32 PM EDTSevere Thunderstorm WarningJAXMarion43 min
Jun 18, 4:50 PM EDTSpecial Marine WarningJAX85 min
Jun 18, 5:00 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns45 min
Jun 18, 5:04 PM EDTSpecial Weather StatementJAXMarion41 min
Jun 18, 5:21 PM EDTSpecial Weather StatementJAXMarion39 min
Jun 18, 6:12 PM EDTSpecial Weather StatementJAXBaker48 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.